| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced severe visual discomfort, distortion.The iol was exchanged for another lens model 2 months following the initial implant procedure.The clinical reason for explant was patients visual symptoms.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received by stating, the iol was explanted due to patient's quality of vision, glare and halos.
Additional Manufacturer Narrative
Additional information has been provided in b.5., d.10.And h.3.The manufacturer internal reference number is: (b)(4).